# SDR UPS01435160

- Difficulty date: February 11, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BODY FAIRING SUPPORT IS CORRODED BEYOND LIMITS AT STA 1112 BETWEEN LBL 25 TO LBL 40.  REPAIRED SUPPORT IAW SRM 53-50-04.
